Exposing the LASIK Scam

One Surgeon at a Time
It is currently Fri Jun 22, 2018 3:52 pm

All times are UTC




Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Doctor at Wills Eye Who Did Not Help
PostPosted: Mon Aug 06, 2007 1:11 am 
Offline
 E-mail  Profile

Joined: Sat Dec 02, 2006 5:01 am
Posts: 146
Dr. Tasman - Retina Specialist and Director at Wills Eye in Philadelphia is another terrible doctor who does NOTHING to help hurt lasik patients. I could not remember his name but looking through my medical records, he was the doctor I saw at Wills Eye, paid $250 to see, and left worse off than before. I left even more misinformed.

Please do all that you can to find a proper retina specialist and avoid WILLS EYE INSTITUTE IN PHILADELPHIA for any 2nd opinions.


Top
 
 Post subject:
PostPosted: Mon Aug 06, 2007 12:27 pm 
Offline
 Profile

Joined: Sat Nov 26, 2005 1:23 pm
Posts: 2080
Anthony, what was the diagnosis when you saw the retinal specialist?

At what point did you begin to have floaters or retinal problems after LASIK?

Your LASIK doctor prescribed Pilocarpine to reduce your pupil size after he gave you an inappropriately small optical zone for your enormous pupils. Did he warn you that Pilocarpine carries a risk of retinal detachment?

_________________
Broken Eyes

"The price good men pay for indifference to public affairs is to be ruled by evil men." Plato


Top
 
 Post subject:
PostPosted: Tue Sep 18, 2007 7:24 am 
Offline
 E-mail  Profile

Joined: Sat Dec 02, 2006 5:01 am
Posts: 146
Interesting story -

The retinal specialist said I had no retina problems (This was back in 2004).
He said he had no problems with my retinas and with my eyes in general. I mean, I a few minutes earlier, I read the 20/20 line, that must mean my vision was perfect! (Extreme sarcasm there - you post lasik folks can appreciate that one...)

I knew I was going to be lied to at Wills Eye. By the time I went to them, I had seen about 6 other doctors all with the same BS.

Anyway, I asked the doc to sign a piece of paper to drop the medical restrictions on my license, the one that requires me to wear glasses while driving. He looked at me, and left the room and sent his assistant in and asked me to leave. I mean, if my eyes were fine, shouldn't he just sign the paper? He knew. He knew. His office was on the 6th floor, the refractive surgeries also took place on the 6th / 7th floor. He knew my sight was shot.

But sorry, to answer you question in all seriousness
Here is a quick timeline -

April 2004 - Lasik Surgery (Wavefront guided)
October 2004 - First started using alphagan P
November 2004 - Noticed severe floaters and flashes of light.
December 2004 - First put on Pilocarpine 1%. Immediately after this, the flashes of light occurred every few minutes, even when not on the medicine. The floaters in the left eye became permenant as the left pupil was permenatly shrunk from the pilocarpine.

I had my retinas checked out several times after that, and everyone says they are OK. Its my belief that the microkeratome and pilocarpine (and to some extent the alphagan p) combined to break down the protein in my virtious fluid and create a constant "pull" on my retinas, causing the flashes of light.

I went Bausch and Lomb about this back in 2005 and they documented it, but that was the last I heard of it. If I had to have the surgery over again, I wish more than anything I never touched alphagan P and pilocarpine. The floaters look like a 4 year old scribbled on my eyeballs with a black crayon, and the flashes of light are the scariest things I have ever seen. I know they are a sign of retinal detachment, and when I get them, it scares the hell out of me. I wake up in pools of sweat sometimes because my eyes will flash with what appears to be white light, but really its broken down eye fluid pulling of my retinas. Alphagan P and Pilocarpine are truly barbaric drugs.

My doctor just told me that pilocarpine was for glaucoma patients, not that it could lead to retinal detachment. But even at the time, if he told me that pilo could lead to retinal detachment, he never what have mentioned what retinal detachment leads too.


Top
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group  
Design By Poker Bandits